Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Has red eye infection. Using ciplox-d and viamox eye drops. What to do for quick relief?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1039 Questions
My husband's doctor told him that he has red eye infection. Currently using ciplox-d and viamox eye drops 3x with Allegra tabs 180 mg -1 a day. His eyes are not improving after 7 days on those meds.
Symptoms:one eye is red, puffy, the white of the eye is swollen,jellylike and watery, painful with slight watering.
What can he do for quick relief?
Posted Fri, 21 Jun 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 1 hour later
thanks for sending your query to us.
The treatment is apparently fine.You can ,to increase the efficacy ,increase the frequency of these drops to about 2 hourly.
you can put in both the drops at 5 to 10 mts. Interval almost every 2hourly.
Another addition is that you can put in a anti biotic eye ointment at bed time as in these cases the eyes are stuck up in the morning due to discharge.
The oral medication is fine and should be continued for a few days more.
Please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor